Random polynomials with prescribed Newton polytope

Bernard Shiffman*, Steve Zelditch

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

26 Scopus citations
Original languageEnglish (US)
Pages (from-to)49-108
Number of pages60
JournalJournal of the American Mathematical Society
Volume17
Issue number1
DOIs
StatePublished - Jan 2004

Keywords

  • Amoeba
  • Bernstein-Kouchnirenko Theorem
  • Complex stationary phase
  • Distribution of zeros
  • Newton polytope
  • Polytope character
  • Random polynomial system
  • Szegö kernel
  • Zero current

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this